# SDR 20000608SH001

- Difficulty date: April 24, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 656952211
- Part serial: 81205
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 55,046 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AROUND THE TOP AND ALONG THE SIDE OF THE CYLINDER BORE.  TOP OF THE BORE SHOWS SIGNS OF BEING CRUSHED.  POSSIBLE CAUSE:  OVERSTRESSED.  (X)
